MathSciNet Relay Station
MathSciNet bibliographic data
MR415190 42A56 (60G45)
Schipp, F. Pointwise convergence of expansions with respect to certain product systems. Anal. Math. 2 (1976), no. 1, 65–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement